advertisement
Question
Posted by: Tweenie | 2007/03/01

Triphasil

hi all

i have very funny symptoms lately. my stomach was bloated on Sunday and tuesday i had a runner tummy the whole day. now i have some sort of break out on my skin, is it the workings of the pill? should i worry cause i am waiting for my periods on 07 or 08 March.

your comments will be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a tummy bug, not related to the Pill. Acne can be a side effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Tweenie | 2007/03/02

i am on my 2nd packet of the pill. thank u very much i appriciate your comment, i was really getting scared.

Reply to Tweenie
Posted by: ~Wings~ | 2007/03/01

As mentioned to Virgo I was on Triphasil for 6 years.
I find that as a general rule (for me) I always land up with some kind of constipation or dihorrea before my period...but thats just me.
You don't say how long you've been on the pill, if you're just starting on it then the skin break out happens while your body gets used to the hormones, I've changed pills 3 times and everytime my skin breaks out for a month or so until it gets used to it. Besides which, if your'e due on the 7th (which is in a week) then you're probably PMS which means you'll be more suseptable to these hormonal imbalances.

~Wings~

Reply to ~Wings~

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement